Representations of conditional means.
Georgian mathematical journal, Tome 8 (2001) no. 2, pp. 363-376 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: Bochner integral, integral representation theorems, Gaussian processes
@article{GMJ_2001__8_2_49842,
     author = {Rao, M.M.},
     title = {Representations of conditional means.},
     journal = {Georgian mathematical journal},
     pages = {363--376},
     year = {2001},
     volume = {8},
     number = {2},
     zbl = {1007.60048},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_2001__8_2_49842/}
}
TY  - JOUR
AU  - Rao, M.M.
TI  - Representations of conditional means.
JO  - Georgian mathematical journal
PY  - 2001
SP  - 363
EP  - 376
VL  - 8
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/GMJ_2001__8_2_49842/
LA  - en
ID  - GMJ_2001__8_2_49842
ER  - 
%0 Journal Article
%A Rao, M.M.
%T Representations of conditional means.
%J Georgian mathematical journal
%D 2001
%P 363-376
%V 8
%N 2
%U http://geodesic.mathdoc.fr/item/GMJ_2001__8_2_49842/
%G en
%F GMJ_2001__8_2_49842
Rao, M.M. Representations of conditional means.. Georgian mathematical journal, Tome 8 (2001) no. 2, pp. 363-376. http://geodesic.mathdoc.fr/item/GMJ_2001__8_2_49842/